# SDR DALA2018021400890

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR, L4 DOOR THRESHOLD SCUFF PLATE AFT CHANNEL BRACKET CORRODED.  FOUND TO BE OUT OF LIM ITS IAW SRM 52-60-15.  REMOVED CORROSION IAW 51-10-02.  REPLACED IAW SRM 51-40-02. ORIGANAL.
